# SDR ASAA2016070217233

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 30,042 hours, 9,047 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 5851
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 56,297 hours, 21,299 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT RIGHT DUCT PRESSURE 44 PSI, LEFT DUCT 14 PSI. LEVEL OFF RIGHT 44 PSI, LEFT 21 PSI. DESCENT BOTH EVEN AT 40 PSI W/ THROTTLE IDLE. ACFT GROUNDED. ACCOMPLISHED FIM 36-10 TASK 810. L/H PRSOV & PCCV FAIL WRENCH CHECKS. NO OTHER DEFECTS NOTED. REMOVED AND REPLACED LT PRSOV & PCCV. BOTH OPS & LEAK CHECK OK IAW AMM 36-11-04-400 & 36-12-02/400.
